# SDR SWIA201439157

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,422 hours, 27,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overpressured
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING BLEED SWAP DURING CLIMBOUT,  BOTH PACKS OVER PRESSURED.  LEFT SIDE RESET BUT RT PACK PSI WOULD NOT REDUCE BELOW 80 PSI WITH ENGINE BLEEDS ON.  DID RESET WITH APU BLEED ONLY.  PERFORMED HIGH POWER ENGINE RUN, AND OPERATED BOTH PACKS ON APU BLEED AND BOTH ENGINES BLEED PER NORMAL OPERATIONS.  NO DEFECTS NOTED AT THIS TIME IAW AMM.
